# SDR UALA2011082604564

- Difficulty date: August 26, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 29,789 hours, 13,357 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 12461
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL IN AFT GALLEY, FLIGHT DIVERTED.  FOUND BAD COUNTER LIGHT BALLAST AND SOME BURNT DEBRIS ON COUNTER HOTPLATE.  REMOVED DEBRIS FROM HOTPLATE AND REPLACE BALLAST.  TALKED TO SAMC AND GOT OKAY.
